MathSciNet Relay Station
MathSciNet bibliographic data
MR1890579 (2003j:14032) 14H05 (14C40 14Q05)
Hess, F. Computing Riemann-Roch spaces in algebraic function fields and related topics. J. Symbolic Comput. 33 (2002), no. 4, 425–445.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement